# SDR SWAA982100

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM TPA TO ABQ DIVERTED DUE TO RIGHT LANDING GEAR RED LIGHT FLICKERS ON AND OFF CRUISE.  THREE GREEN LIGHTS FOR LANDING. AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RT MAIN LANDING GEAR UPLOCK SENSOR.  GEAR SWUNG.  OPS CHECK GOOD PER BOEING MM.
